MAUDE Adverse Event Report: OLSEN MEDICAL LLC SYMMETRY OLSEN; JEWELERS BIPOLAR FORCEP

OLSEN MEDICAL LLC SYMMETRY OLSEN; JEWELERS BIPOLAR FORCEP
Model Number 20-1060KI-28
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer made reference to an fda report regarding this incident on 11/12/2021.We have not received a copy of this report to date.Upon receiving the device for evaluation, it was tested for proper functionality.The device functioned as intended and was found to be within conformance per the product specifications.If the tips of the device were touching when the device was plugged into the generator and activated, arcing of the tips would occur.This arcing would explain the pop that they heard upon activation.The dhr for this lot number was reviewed and it was confirmed that all items within this lot were within conformance per the product specifications prior to shipping.There has been a total of (b)(4) sold of all lots with no additional complaints recorded for this occurrence.This is an isolated event.Based on the above information, this can be seen as the final report.If additional information is obtained that alleges any additional patient involvement or need for corrective actions, a follow up report will be submitted.This submission is passed due as we recently discovered that the original submission was not accepted due to an old version of esubmitter.
 
Event or Problem Description
The customer alleged that the tips of the forceps popped when they were plugged into the generator and activated.There was no harm to the patient as a result.

Brand Name
SYMMETRY OLSEN
Common Device Name
JEWELERS BIPOLAR FORCEP
Manufacturer (Section D)
OLSEN MEDICAL LLC
3230 commerce center pl
louisville KY 40211
Manufacturer (Section G)
OLSEN MEDICAL LLC
3230 commerce center pl
louisville KY 40211
Manufacturer Contact
brandi meath
3034 owen drive
antioch, TN 37013
6159645290
MDR Report Key13544889
Report Number3000719969-2021-00003
Device Sequence Number4271291
Product Code GEI
UDI-Device Identifier00841785102820
UDI-Public00841785102820
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K130669
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2025
Device Model Number20-1060KI-28
Device Catalogue Number20-1060KI-28
Device Lot Number118021
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2021
Initial Report FDA Received Date02/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown